Lyapunov- and Hartman–Wintner-type inequalities for a nonlinear fractional BVP with generalized ψ-Hilfer derivative

Berrabah Fatima Zohra, Hedia Benaouda, Kirane Mokhtar

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper, we extend Lyapunov- and Hartman–Wintner-type inequalities for fractional differential equation with Dirichlet-type boundary conditions and generalized Hilfer fractional derivative. An upper bound of eigenvalues of the corresponding problem is obtained; finally, a Hartman–Wintner-type inequality is presented.

Original languageBritish English
Pages (from-to)2637-2649
Number of pages13
JournalMathematical Methods in the Applied Sciences
Volume44
Issue number3
DOIs
StatePublished - Feb 2021

Keywords

  • boundary value problem
  • eigenvalue problem
  • Hartman–Wintner inequality
  • Lyapunov inequality
  • ψ-Hilfer fractional derivative

Fingerprint

Dive into the research topics of 'Lyapunov- and Hartman–Wintner-type inequalities for a nonlinear fractional BVP with generalized ψ-Hilfer derivative'. Together they form a unique fingerprint.

Cite this